Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Scattering for hyperbolic equations


Author: Walter A. Strauss
Journal: Trans. Amer. Math. Soc. 108 (1963), 13-37
MSC: Primary 47.48; Secondary 35.79
DOI: https://doi.org/10.1090/S0002-9947-1963-0192185-1
MathSciNet review: 0192185
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. N. Bogoljubov and D. V. Širkov, Introduction to the theory of quantized fields, Interscience, New York, 1959.
  • [2] F. E. Browder, Eigenfunction expansions for non-symmetric partial differential operators. I, Amer. J. Math. 80 (1958), 365-381. MR 0094550 (20:1064)
  • [3] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 31, rev. ed., Amer. Math. Soc., Providence, R.I., 1957. MR 0089373 (19:664d)
  • [4] S. T. Kuroda, Perturbation of continuous spectra by unbounded operators. I, J. Math. Soc. Japan 11 (1959), 247-262. MR 0117568 (22:8345)
  • [5] L. P. Niznik, The scattering problem for non-stationary perturbations, Soviet Math. Dokl. 1 (1960), 478-480. MR 0125318 (23:A2621)
  • [6] I. E. Segal, Quantization of nonlinear systems, J. Mathematical Phys. 1 (1960), 468-488. MR 0135093 (24:B1144)
  • [7] -, Direct formulation of causality requirements on the S operator, Phys. Rev. (2) 109 (1958), 2191-2198. MR 0127852 (23:B897)
  • [8] P. D. Lax and R. S. Phillips, The wave equation in exterior domains, Bull. Amer. Math. Soc. 68 (1962), 47-49. MR 0131059 (24:A913)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.48, 35.79

Retrieve articles in all journals with MSC: 47.48, 35.79


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0192185-1
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society